# SDR COEA2011101205919

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S53671318272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  RT AFT DOOR THRESHOLD OUTBOARD CHORD HAS CORROSION AROUND THE FASTENERS ON UNDERSIDE.  ALSO FOUND LEVEL 2 CORROSION ON WEBS P/N S53671318212 (LENGTH 4", WIDTH 4", DEPTH .028") AT STRINGER 14R, FRAME 37 - 39 AND P/N S5367131318210 (LENGTH 4", WIDTH 4", DEPTH .028") AT STRINGER 14 R, FRAME 37-39 RT.  FABRICATED AND REPLACED WEBS P/N S53671318212 AND P/N S5367131318210.  REMOVED AND REPLACED CHORD WITH OEM PART.
